# SDR MASA20210201048

- Difficulty date: January 27, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 36,831 hours, 30,158 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571S
- Part serial: NA
- Condition: Corroded
- Location: Pass Entrance Dr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL DO6 IN STA FS= 320 TO FS= 338  AT MAIN ENTRANCE DOOR.   INTERCOSTAL DD6 IN STA FS= 320 TO FS= 338 AT MAIN ENTRANCE DOOR WAS REPLACED PER CRJ-900 SRM 51- 42- 21- 001 - 001 - A0L AND SRM 51-42-06-001-001 -A0L.
